# SDR V5MR198Y2

- Difficulty date: September 24, 2001
- Submitted: February 1, 2002
- Operation: General aviation
- Aircraft: N2014Y
- Make and model: Cirrus SR20
- Aircraft serial: 1078
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bumper Block
- Part number: 12936001
- Condition: Deteriorated
- Location: Nlg
- Part time: 344 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REBOUND BUMPERS, QTY 2, FOUND VERY DETERIORATED UNDER NORMAL USE.  THEY WERE IN SERVICE FOR 344.4 HOURS IN LESS THAN ONE YEAR.  THE AIRCRAFT IS OPERATED AS PART OF A CLUB AND SEES MANY TAKEOFF AND LANDING CYCLES.  THE DETERIORATION COULD BE DUE TO INTERACTION WITH ENGINE SOLVENTS AND/OR HEAT.
